# SDR SWIA2018091245063

- Difficulty date: August 20, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 38,679 hours, 32,796 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Plate
- Part number: 601R14629111
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP CENTER HINGE ARM INBOARD GUIDE PLATE CHAFED. (C-CHECK) RO: 09/12/2018. REMOVED AND REPLACED WITH NEW INBOARD GUIDE PLATE P/N: 601R14629-111 IAW SRM.
